# SDR AALA202209291770

- Difficulty date: September 28, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 80,034 hours, 31,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY POWER SUPPLY UNIT 10WL INTERNAL LOAD FAULT. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 10WL BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
